# SDR CALA2020020300321

- Difficulty date: February 2, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N401UA
- Make and model: Airbus A320-232
- Aircraft serial: 435
- Aircraft time: 82,749 hours, 31,936 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D28270046
- Condition: Damaged
- Location: Frames 35-36
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF RH FR35-36 FOUND MULTIPLE HOLES SHOWING DEFECTS ACCOMPLISHED INTERIM REPAIR IN REF TO ECRA 5331-02599 PART 1, AC COMPLISH PERMANENT REPAIR PER PART 3 OF ECRA 5331-02599 ON OR BE FORE 89,236 FLIGHT CYCLES OR 197,348 FLIGHT HOURS OKAY TO CARRY FORWARD WITH INTERIM REPAIR ACCOMPLISHED ON RIGHT HAND (RH) FUSELAGE FR35-36 AS DETAILED IN ECRA 5331-02599 PART 1. ACCOMPLISH DTA INSPECTION REQUIREMENTS PER PART 2 OF ECRA 5331-02599 ON OR BEFORE THE AIRCRAFT REACH 89,236 TOTAL FLIGHT CYCLES (FC) OR 197,348 TOTAL FLIGHT HOURS (FH) WHICHEVER OCCURS FIRST. PLANNING TO CONTACT ENGINEERING AFTER 73,000 FC BUT BEFORE 74,000 FC FOR DETAILED INSPECTION REQUIREMENTS. TOMC-APPROVAL FROM SC1ELBYC COMMENT QC QC REVIEWED INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
